Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2014, Article ID 379698, 15 pages
http://dx.doi.org/10.1155/2014/379698
Research Article

Existence and Regularity for Boundary Cauchy Problems with Infinite Delay

Department of Applied Mathematics, I-Shou University, Dashu District, Kaohsiung City 84001, Taiwan

Received 25 April 2013; Accepted 8 October 2013; Published 20 January 2014

Academic Editor: Fawang Liu

Copyright © 2014 Jung-Chan Chang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. The Dynamics of Physiologically Structured Populations, vol. 68 of Lecture Notes in Biomathematics, Springer, Berlin, Germany, 1986, edited by J. A. J. Metz and O. Diekman. View at MathSciNet
  2. G. F. Webb, Theory of Nonlinear Age-Dependent Population Dynamics, vol. 89, Marcel Dekker, New York, NY, USA, 1985. View at MathSciNet
  3. W. Desch and W. Schappacher, “Some generation results for perturbed semigroups,” in Semigroup Theory and Applications (Trieste, 1987), vol. 116 of Lecture Notes in Pure and Applied Mathematics, pp. 125–152, Dekker, New York, NY, USA, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. W. Desch, W. Schappacher, and K. P. Zhang, “Semilinear evolution equations,” Houston Journal of Mathematics, vol. 15, no. 4, pp. 527–552, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H. O. Fattorini, “Boundary control systems,” SIAM Journal on Control and Optimization, vol. 6, pp. 213–229, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. K.-J. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations, vol. 194 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2000. View at MathSciNet
  7. S. Piskarëv and S.-Y. Shaw, “Multiplicative perturbations of C0-semigroups and some applications to step responses and cumulative outputs,” Journal of Functional Analysis, vol. 128, no. 2, pp. 315–340, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  8. S. Piazzera, “An age-dependent population equation with delayed birth process,” Mathematical Methods in the Applied Sciences, vol. 27, no. 4, pp. 427–439, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Boulite, L. Maniar, and M. Moussi, “Wellposedness and asymptotic behaviour of non-autonomous boundary Cauchy problems,” Forum Mathematicum, vol. 18, no. 4, pp. 611–638, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Adimy, H. Bouzahir, and K. Ezzinbi, “Local existence and stability for some partial functional differential equations with infinite delay,” Nonlinear Analysis: Theory, Methods & Applications, vol. 48, no. 3, pp. 323–348, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Adimy and K. Ezzinbi, “A class of linear partial neutral functional-differential equations with nondense domain,” Journal of Differential Equations, vol. 147, no. 2, pp. 285–332, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J.-C. Chang, “Solutions to non-autonomous integrodifferential equations with infinite delay,” Journal of Mathematical Analysis and Applications, vol. 331, no. 1, pp. 137–151, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Y. Hino, S. Murakami, and T. Naito, Functional-Differential Equations with Infinite Delay, vol. 1473 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1991. View at MathSciNet
  14. H. R. Henríquez, “Regularity of solutions of abstract retarded functional-differential equations with unbounded delay,” Nonlinear Analysis: Theory, Methods & Applications, vol. 28, no. 3, pp. 513–531, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. H. R. Henríquez, “Periodic solutions of quasi-linear partial functional-differential equations with unbounded delay,” Funkcialaj Ekvacioj, vol. 37, no. 2, pp. 329–343, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. H. R. Henríquez, “Approximation of abstract functional-differential equations with unbounded delay,” Indian Journal of Pure and Applied Mathematics, vol. 27, no. 4, pp. 357–386, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. K. Hale and J. Kato, “Phase space for retarded equations with infinite delay,” Funkcialaj Ekvacioj, vol. 21, no. 1, pp. 11–41, 1978. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. H. Bouzahir, Contribution à l'étude des aspects quantitatif et qualitatif pour une classe d'équations différentielles à retard infini, en dimension infinie [Doctorial disseratation], Cadi Ayyad University, Marrakech, Morocco, 2001.
  19. W. Desch and W. Schappacher, “Linearized stability for nonlinear semigroups,” in Differential Equations in Banach Spaces, A. Favini and E. Obrecht, Eds., vol. 1223 of Lecture Notes in Mathematics, pp. 61–73, Springer, Berlin, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet